# SDR SWAA2016030749720

- Difficulty date: January 26, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW INTERNAL SPAR VERTICAL PRESS WEB CRACKED AT BS 663, RBL 39.  REPAIRED WEB IAW SRM.
